# SDR EISA20010059

- Difficulty date: February 14, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N312NE
- Make and model: Boeing 727223
- Aircraft serial: 20193
- Aircraft time: 74,285 hours, 51,420 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6520827
- Condition: Corroded
- Location: Fuselage
- Component: Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND FLOORBEAM AT BS 1130 CORRODED AT NUT PLATES FROM RBL 62.5 TO LBL 62.5.  FABRICATED AND INSTALLED REPAIR ANGLE AND RADIUS FILLER, ALODINED AND PRIMED REPAIR PARTS IAW SRM 53-10-1 FIG 5, 51-10-6, 53-10-8 FIG 8, 51-10-2, 51-30-2.
